Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

It

It sucks not being able to drink... ahhhh especially on new years.. That was a killer =/ I cant believe I have to wait till the summer. I mean, I wasn't a real "drinker" but I liked having that option...

Sucks I wanted to take Nyquil but that had alcohol in it so I couldn't....

Initial breakouts- nothing too too bad.. they seem to get a little worse when its that time of the month.. or is it just me?

Stupid hand bumps/red patches/ i just applied hydrocortisone cream with aloe.. I hope that helps=/ My derm appt is friday i wonder what she'll say to me.

I really dont know if i've seen much progress in my skin...=/ I hope accutane works for me. but you can never be too sure.. coming from a person who's tried everything in the book...

I have way too many problems right now.. I'm having trouble concentrating at work- I know its the accutane and I even friggen cried the other week there cause I thought I was gonna get fired! (Thats not like me AT ALL.) ... I'm also scared my vision going to get worse as I'm driving at night.. I know thats a side effect and I heard that people lost it permanently. I've always had perfect vision, so I'm a little apprehensive...

Just waiting for these months to go by....

-Dreamer

Share this post


Link to post
Share on other sites

Just FYI, you can take nyquil. It doesnt have THAT much alcohol in it where it'll affect you. Drink lots of water throughout the day so it'll flush out your liver.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×